# SDR AALA201810299019

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 11,203 hours, 5,051 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 06282
- Part serial: H5127
- Condition: Delaminated
- Location: Cockpit L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON THE COCKPIT L1 WINDOW.  THE AIRCRAFT WAS GROUNDED. REPLACED THE L1 WINDOW IAW MCM 56-94-01.
